Corrigendum to the paper “On the $\boldsymbol{K^2}$ of degenerations of surfaces and the multiple point formula”

Abstract

We correct an error in the Multiple Point Formula (7.3) in the paper mentioned in the title. This correction propagates to formulas (7.5), (7.6), (7.23) and (8.18), and it affects minor results in Section 8, where few statements require an extra assumption, but it does not affect the main results of Section 8.

  • [CCFM] Go to document A. Calabri, C. Ciliberto, F. Flamini, and R. Miranda, "On the $K^2$ of degenerations of surfaces and the multiple ʊʊʊʊʊʊʰoint formula," Ann. of Math. (2), ʆJOURNAL = Annals of Mathematics. Second Series, vol. 165, iss. 2, pp. 335-395, ʊʊʉssn = 0003, 2007.
    @article{CCFM,
      author={Calabri, A. and Ciliberto, C. and Flamini, F. and Miranda, R.},
      TITLE= {On the {$K^2$} of degenerations of surfaces and the multiple point formula},
      JOURNAL={Ann. of Math. (2)},
      FJOURNAL = {Annals of Mathematics. Second Series},
      VOLUME={165},
      YEAR={2007},
      NUMBER= {2},
      PAGES= {335--395},
      ISSN = {0003-486X},
      MRCLASS = {14D06 (14B07 14J17)},
      MRNUMBER= {2299737},
      MRREVIEWER = {Syoji Tsuboi},
      DOI={10.4007/annals.2007.165.335},
      ZBLNUMBER = {1122.14028},
      }

Authors

A. Calabri

Dipartimento di Matematica ed Informatica, Università degli Studi di Ferrara, Via Machiavelli, 30 - 44121 Ferrara Italy

C. Ciliberto

Dipartimento di Matematica, Università degli Studi di Roma Tor Vergata, Via
della Ricerca Scientifica - 00133 Roma Italy

F. Flamini

Dipartimento di Matematica, Università degli Studi di Roma Tor Vergata, Via
della Ricerca Scientifica - 00133 Roma Italy

R. Miranda

Department of Mathematics, 101 Weber Building, Colorado State University, Fort Collins, CO 80523-1874